How to relieve stomach pain and nausea after overdose of aleves?
I took 15 aleves 6 days ago. Now my stomach and lower right side under my ribs is throbbing and hurts a lot. What do I do? That is the only pain I feel. Also, when I eat sometimes I feel like vomiting but I ve been barely eating and have been puking bile.
The pain you have may be due to gastritis caused by Aleve. In this case, omeprazole 40 mg 30 minutes before breakfast may be used. You may try to eat frequent small amounts of food to help avoid nausea and vomiting and also help keep food in.
On the other hand, there are other conditions that may cause similar pain such as gall bladder stones or cholecystitis. An ultrasound examination would be able to evaluate your gallbladder, kidney, pancreas, and liver and make sure that these are normal.
I hope this answers your query. I remain at your disposal in case further medical assistance is needed.
Regards, Dr. Antoneta Zotaj General and Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]